Nonlinear Steklov problems on nonsymmetric domains

J. M. Cushing

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


A way of formulating nonlinear Steklov problems on nonsymmetric domains as an operator equation u = μPu, where P is completely continuous, is given. Local and global existence theorems then follow from standard techniques; these results extend earlier results for symmetric domains and equations with symmetric coefficients. Some miscellaneous results are given concerning the nature of the solution branches.

Original languageEnglish (US)
Pages (from-to)743-753
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Issue number3
StatePublished - Sep 1973

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Nonlinear Steklov problems on nonsymmetric domains'. Together they form a unique fingerprint.

Cite this